So I haven't been feeling super cheery lately. In my last cycle review post, I mentioned we were deciding whether or not to take another round of Femera. We ended up deciding that I would go ahead and take it.
Soon after I took the meds, this cycle took a less than positive turn. I mentioned a while back that I had tail end brown bleeding (TEBB) that one round of Biaxin for both of us had knocked it out. It stayed away for three months, but now its back. I don't think its from low progesterone, as my levels were ok last cycle, and my post peak was the longest I've had yet (if post peaks in a non-ovulatory cycle count). I know it could be quite a number of other things, but I'm guessing it means whatever infection it was is back.
I hope it'll be as easy to get rid of as it was last time, and I know the treatment isn't that difficult (at least for me, the Hubs didn't do well on the Biaxin, poor guy). It just is such a disheartening sign. Even if we weren't getting pregnant, at least every cycle there was some sort of positive development. I hate that now one of those positive developments has come undone.
Also, a couple days ago the side effects of the Femera started to set in. Its funny actually, I started drafting a post (that never made it up) and was talking about how the side effects hadn't hit yet. Just a couple hours after that I was angry at everything and started to realize that maybe I wasn't being completely rational.
This round the side effects have been hitting a little harder than the last. Last month I was just irritable (though I had some pretty bad moments). This time I'm super angry almost everything and everyone, sad, anxious, and overwhelmed too. That combined with some trying situations with my family and work that have come up in the last few days has made this week super fun (note the sarcasm).
My moods change so fast poor Hubs's head is spinning. I don't love it either. I'm used to being much more rational and level headed, and being this out of control of myself bothers me. You'd think by my fourth month of meds I'd be more equipped to handle this... but you'd be wrong.
So right now I'm just trying to wait it all out....this too shall pass right?